# SDR CALA2014111401448

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,491 hours, 16,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 147A5506
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA HEAVY CORROSION AT SUPPORT BEAM AT STATION 986 LBL 44 AS MARKED.  CUT & REMOVED DAMAGED SECTION OF UPPER T CHORD.  FABRICATED & INSTALLED NEW UPPER REPAIR T CHORD SECTION IAW ECRA 5321-01910 & ECRA 5321-01498.
